Skip to content
help me
avatar
fjkayla posted:
I really hope people are still seeing and replying to this discussion. I had my mirena put in roughly 8 months ago. This last week/week and a half I've been spouting every other day. Slight lower abdomen cramping (nothing persistent) and no other symptoms. Has anyone else experienced this or had a similar experience? If so, what is happening to me?
Reply
 
avatar
tlkittycat1968 responded:
What do you mean you've been "spouting" every other day?
 
avatar
Anon_134193 responded:
I think that means spotting, but was a victim of autocomplete. So if I'm right, she's asking if anyone else has experienced spotting every other day while on the Mirena IUD.


Helpful Tips

Tips on Lubricant UseExpert
Many people have questions about how to use lubricant for more comfortable, pleasurable sex. Here are some tips you might consider: 1. ... More
Was this Helpful?
34 of 46 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website